PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1993-1995 | 22 | 3 | 331-337
Tytuł artykułu

Pairs of successes in Bernoulli trials and a new n-estimator for the binomial distribution

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The problem of estimating the number, n, of trials, given a sequence of k independent success counts obtained by replicating the n-trial experiment is reconsidered in this paper. In contrast to existing methods it is assumed here that more information than usual is available: not only the numbers of successes are given but also the number of pairs of consecutive successes. This assumption is realistic in a class of problems of spatial statistics. There typically k = 1, in which case the classical estimators cannot be used. The quality of the new estimator is analysed and, for k > 1, compared with that of a classical n-estimator. The theoretical basis for this is the distribution of the number of success pairs in Bernoulli trials, which can be determined by an elementary Markov chain argument.
Rocznik
Tom
22
Numer
3
Strony
331-337
Opis fizyczny
Daty
wydano
1994
otrzymano
1993-06-08
Twórcy
  • Beilstr. 11, 01277 Dresden, Germany
  • Technische Universität Dresden, Fachbereich Mathematik, 01062 Dresden, Germany
  • Tu Bergakademie Freiberg, Fachbereich Mathematik, 09596 Freiberg, Germany
  • Tu Bergakademie Freiberg, Fachbereich Mathematik, 09596 Freiberg, Germany
Bibliografia
  • [1] J. Besag and P. J. Green, Spatial statistics and Bayesian computation, J. Roy. Statist. Soc. B 55 (1993), 25-37.
  • [2] J. Besag, J. C. York and A. Mollié, Bayesian image restauration, with two applications in spatial statistics (with discussion), Ann. Inst. Statist. Math. 43 (1991), 1-59.
  • [3] R. J. Carroll and F. Lombard, A note on N estimators for the binomial distribution, J. Amer. Statist. Assoc. 80 (1985), 423-426.
  • [4] S. Janson, Runs in m-dependent sequences, Ann. Probab. 12 (1984), 805-818.
  • [5] W. Kühne, Some results in subdividing the yield in microelectronic production by measurable parameters (in preparation) (1994)
  • [6] I. Olkin, A. J. Petkau and J. V. Zidek, A comparison of n estimators for the binomial distribution, J. Amer. Statist. Assoc. 76 (1981), 637-642.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-zmv22z3p331bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.